Translator Disclaimer
2001 Hyperelliptic varieties
Herbert Lange
Tohoku Math. J. (2) 53(4): 491-510 (2001). DOI: 10.2748/tmj/1113247797

Abstract

A hyperelliptic variety is by definition a complex projective variety, not isomorphic to an abelian variety, which admits an abelian variety as a finite étale covering. The main contribution of this paper is a classification of hyperelliptic threefolds.

Citation

Download Citation

Herbert Lange. "Hyperelliptic varieties." Tohoku Math. J. (2) 53 (4) 491 - 510, 2001. https://doi.org/10.2748/tmj/1113247797

Information

Published: 2001
First available in Project Euclid: 11 April 2005

zbMATH: 1072.14526
MathSciNet: MR1862215
Digital Object Identifier: 10.2748/tmj/1113247797

Subjects:
Primary: 14J30
Secondary: 14J50

Rights: Copyright © 2001 Tohoku University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.53 • No. 4 • 2001
Back to Top